# SDR DHL2002806512

- Difficulty date: June 25, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 56489321
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT WING MLG DOOR LWR SKIN DELAMINATED.  REMOVED OUTER DOOR FROM MLG PER SRM 51-3-0 PG 1.  INSTALLED NEW OUTER DOOR ON MLG PER SRM 51-3-0 PG 1 AND SRM 51-3-1 PG 1.
